# SDR ASAA2018041024209

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 7,610 hours, 2,413 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WX RADAR INOP "WXR R/T" IN RED GROUNDED - YES. PERFORMED BITE TEST OF WEATHER RADAR PER AMM 34-41-00. TEST GOOD, NO FAULTS NOTED.
